Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Allergy to anti fungal cream - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can I help you?
User :   Hi Doctor
User :   I recently applied Oxistat on my penis head
User :   anti fungal cream
Doctor :   ok
User :   but I had a bad chemical reaction
User :   my penis skin is very loose and wrinkly now
Doctor :   ok
User :   is there any way to restore my skin back to the original?
Doctor :   yes
Doctor :   I will help you
Doctor :   Who prescribed the medicine?
User :   dermatologist
Doctor :   ok
User :   the skin looks pretty bad, very loose wrinkly and rough
Doctor :   did you apply only to the area affected?
User :   yes
Doctor :   or even the area around it?
User :   and I have discontinuted using Oxistat once I found out it was damaging my skin
Doctor :   ok
User :   when I applied Oxistat, there was a painful and tingling feeling
Doctor :   is the reaction only in the applied area?
User :   yes
Doctor :   or even around it
User :   just in the applied area
Doctor :   ok
Doctor :   it might just be the way it heals the affected skin
Doctor :   apply once again and see if it happens again?

Doctor :   if it does stop it and see the dermatologist
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor